# SDR SWAA2022112374823

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 23,746 hours, 11,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT SIGN MID CABIN IS MISSING.  INSTALLED OVERWING EXIT SIGN @ MID CABIN?S AFT FACING & FWD FACING COVER PER S.I.P.
